MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING?; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING?; CATHETER, PERCUTANEOUS
Model Number H74939032602210
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the superficial femoral artery.A 6.0 x 220 x 150 sterling balloon catheter was advanced for dilatation.During the initial inflation, the balloon ruptured.The device was removed, and the procedure was completed.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the superficial femoral artery.A 6.0x220x150 sterling balloon catheter was advanced for dilatation.During the initial inflation, the balloon ruptured.The device was removed, and the procedure was completed.There were no patient complications as a result of this event.It was further reported that the target lesion, which was 100% stenosed, was located in the mildly tortuous and moderately calcified superficial femoral artery.The procedure was completed with another of same device.
 
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include new information obtained.

Brand Name
STERLING?
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24277403
Report Number2124215-2026-06799
Device Sequence Number21314041
Product Code LIT
UDI-Device Identifier08714729845485
UDI-Public(01)08714729845485(17)280612(10)36754980
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939032602210
Device Catalogue NumberH74939032602210
Device Lot Number0036754980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/30/2026
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown